IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev OME Conf / Next OME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Organic Molecular Electronics (OME) [schedule] [select]
Chair Toshiki Yamada (NICT)
Vice Chair Eiji Itoh (Shinshu Univ.)
Secretary Hirotake Kajii (Osaka Univ.), Toshihiko Kaji (Tokyo Univ. of Agriculture and Tech.)
Assistant Yoshiyuki Seike (Aichi Inst. of Tech.), Akira Baba (Niigata Univ.)

Conference Date Fri, Nov 11, 2022 13:00 - 16:55
Topics Organic devices, sensors, etc. 
Conference Place Higashi-osaka Campus, KINDAI University 
Address 3-4-1 Kowakae, Higashiosaka City, Osaka 577-8502, Japan
Transportation Guide Kintetsu Nagase On Foot (10 min.)
https://www.kindai.ac.jp/english/visit/
Contact
Person
Prof. Senku Tanaka
+81-6-6721-2332
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on OME.

Fri, Nov 11 PM 
13:00 - 16:55
(1) 13:00-13:45 [Invited Talk]
Computational Chemistry Study on Charge and Exciton Transfer Dynamics in Organic Semiconductors OME2022-25
Hirotaka Kitoh-Nishioka (Kindai Univ.)
  13:45-13:50 Break ( 5 min. )
(2) 13:50-14:15 Investigation of heat treatment conditions and evaluation of operating characteristics of conductive thread artificial muscles OME2022-26 Koki Ueyama, Kazuya Tada (Univ. Hyogo)
  14:15-14:20 Break ( 5 min. )
(3) 14:20-14:45 CO2 Generation Based on Multi-Step Oxidation in Glucose Fuel Cells OME2022-27 Keiichi Kaneto, Sadahito Uto (OIT)
  14:45-15:00 Break ( 15 min. )
(4) 15:00-15:25 Research on output characteristics of fuel cells by hydrolysis of carbohydrates such as sucrose OME2022-28 Rikuto Shino, Keiichi Kaneto, Sadahito Uto (OIT)
  15:25-15:30 Break ( 5 min. )
(5) 15:30-15:55 Effect of halogen combinations on the stability of double layers of lead halide perovskites OME2022-29 Senku Tanaka (Kindai Univ.)
  15:55-16:00 Break ( 5 min. )
(6) 16:00-16:25 Orientation control of 2D perovskite by template-induced crystal growth on 3D perovskite OME2022-30 Genya Uzurano, Kentaro Abe, Tomoki Saito, Shogo Miyake (Osaka Univ.), Daizo Hishida, Yuko Takeoka (Sophia Univ.), Akihiko Fujii, Masanori Ozaki (Osaka Univ.)
  16:25-16:30 Break ( 5 min. )
(7) 16:30-16:55 Study on the Quantum Efficiency Characteristics Related with Band Tail in Inverted Thiophene-Type Polymer Photodetectors Based on Thick Active Layer OME2022-31 Hirotake Kajii, Masahiko Kondow (Osaka Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
OME Technical Committee on Organic Molecular Electronics (OME)   [Latest Schedule]
Contact Address  


Last modified: 2022-09-28 19:51:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OME Schedule Page]   /  
 
 Go Top  Go Back   Prev OME Conf / Next OME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan